Repository logo
Log in(current)
Repository logoMIT Open ScholarshipDSpace@MIT
  1. Home
  2. MIT Open Access Articles
  3. MIT Open Access Articles
  4. Universal Adaptive Control of Nonlinear Systems

Universal Adaptive Control of Nonlinear Systems

Thumbnail Image
Download
Name

2012.15815v5.pdf

Description
Accepted version
Size

1.42 MB

Format

Adobe PDF

Checksum (MD5)

9c4affedd12dbbe60f579b3a311bf058

sword-2024-05-17T15:44:45.original.xml (130 B)
Original SWORD entry document
Author(s)
Lopez, Brett T.
•
Slotine, Jean-Jacques E.
Date Issued
2022
Journal
IEEE Control Systems Letters
Publisher
Institute of Electrical and Electronics Engineers
Citation
B. T. Lopez and J. -J. E. Slotine, "Universal Adaptive Control of Nonlinear Systems," in IEEE Control Systems Letters, vol. 6, pp. 1826-1830, 2022.
Version
Author's final manuscript
Abstract
This letter develops a new direct adaptive control framework that extends the certainty equivalence principle to general nonlinear systems with unmatched model uncertainties. The approach adjusts the rate of adaptation online to eliminate the effects of parameter estimation transients on stability. The method can be immediately combined with a previously designed or learned feedback policy if a corresponding model-parameterized Lyapunov function or contraction metric is known. Simulation results of various nonlinear systems with unmatched uncertainties illustrate the approach.
MIT Department
Massachusetts Institute of Technology. Department of Mechanical Engineering
Massachusetts Institute of Technology. Nonlinear Systems Laboratory
Terms of Use
Creative Commons Attribution-Noncommercial-ShareAlike
http://creativecommons.org/licenses/by-nc-sa/4.0/
Persistent DSpace Link
https://hdl.handle.net/1721.1/154993
DOI of Published Version
https://doi.org/10.1109/lcsys.2021.3133359
Repository logo
PrivacyPermissionsAccessibilityContact us
Repository logo
Notify us about copyright concerns.